Change search
ReferencesLink to record
Permanent link

Direct link
Infinitely many solutions for semilinear elliptic problems with sign-changing weight functions:  
Stockholm University, Faculty of Science, Department of Mathematics.
2014 (English)In: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 93, no 4, 756-770 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we study the elliptic problem\begin{equation*} \left\{\begin{array}{ll} -\Delta u+u = a(x)|u|^{p-2}u+b(x)|u|^{q-2}u,\\ u\in H^{1}(\mathbb{R}^{N}),\end{array}\right.\end{equation*}where $2^{*}$ is the critical Sobolev exponent, $2< p<q< 2^{*}$and $a$ or $b$ is a sign-changing function. Under different assumptions on $a$ and $b$ we prove the existenceof infinitely many solutions to the above problem. We also show that one of these solutions is positive.

Place, publisher, year, edition, pages
2014. Vol. 93, no 4, 756-770 p.
Keyword [en]
Elliptic problem; sign-changing weight function; infinitely many solutions; positive solution; Nehari manifold
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:su:diva-102353DOI: 10.1080/00036811.2013.816687ISI: 000334052500005OAI: diva2:709767
Swedish Research Council


Available from: 2014-04-03 Created: 2014-04-03 Last updated: 2014-06-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textRecent publications

Search in DiVA

By author/editor
Szulkin, Andrzej
By organisation
Department of Mathematics
In the same journal
Applicable Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link